# SDR SCNA20250626233

- Difficulty date: June 9, 2025
- Submitted: June 26, 2025
- Operation: Air carrier
- Aircraft: N5693A
- Make and model: Boeing 737-8
- Aircraft serial: 29947
- Aircraft time: 73,947 hours, 37,961 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Condition: Worn
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING FOUND WEAR MARKING I/B SIDES OF FACE ON O/B FITTING I/B FLAP .
